このエントリーをはてなブックマークに追加
ID 52069
フルテキストURL
著者
Ferrero, Miguel Instituto de Matemática Universidade Federal do Rio Grande do Sul
Miranda, Edilson Soares Departamento de Ciências Centro de Ciências Exatas Universidade Estadual de Maringá
抄録
In this paper we describe prime, maximal and primitive ideals in some graded subrings of polynomial rings. As applications the corresponding radicals are determined.
キーワード
admissible
polynomial rings
prime ideal
発行日
2014-01
出版物タイトル
Mathematical Journal of Okayama University
56巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
65
終了ページ
74
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol56/iss1/6
JaLCDOI